# SDR AALA20180416017

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 655486221
- Condition: Corroded
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WATER SEAL INTERCOSTAL IS CORRODED AT RBL 12. REPLACED THE INTERCOSTAL IAW 51-00-05 AND DRAWING 148A0922 REVISION A.
